Just wondering

Hi,first night without zopiclone and cant sleep,been to bed twice,anxiety builds up,mind wanders then I get up.I was wondering if anyone feels like me regarding anxiety.I don't particularly get depressed or worried about things,with me its more of a feeling of extreme frustration at the way my stomach always feels tense,as if something bad is about to happen.I know nothing will happen but I cant rid myself of the feeling with positive thoughts.Are people often diagnosed with anxiety when actually it is physical,in other words,do I have a stomach problem,i don't seem to suffer the awful feelings of other poor souls on here.Any comments,thanks.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Don't really know the answer to this one, but does sound as though you have an anxiety problem.. Maybe you need some meds just to treat the anxiety if you don't get depression. I would see your GP and see what they say. All the best.

  • Cheers for that,was thinking about asking the doctor for something,thats how my ex got sorted,a few tablets,positive thinking and she was ok,sounds simple when you write it down but it worked for her,thanks.

  • I've been trying to come off Zopiclone and can identify with your feelings, especially first thing in the morning. I have managed to cut my 7.5mg tablets into 4 quarters and now take one quarter each night instead of a whole tablet. After about 5 days the anxiety eased quite a bit but I am fearful of more withdrawel symtoms when I go down to zero. You should definitely ease yourself off them not suddenly stop. For me I know I have anxiety and depression as well but this has come on recently after several years in good health. I should also say that I started taking Mirtazapine 15mg tablets at the same time I started to reduce the Zopiclone. This reduced the anxiety somewhat since althouth Mirtazapine is an anti-depressant they also have anti-anxiety properties and work for me. The tightening feeling in your stomach is almost certainly a symptom of withdrawel from Zopiclone and is also typical of withdrawel from any tranquiliser. As far as anxiety and/or depression is concerned it is easy to slip into a denial about this, which will certainly not help you. Your GP might be in the best position to diagnose you or otherwise, providing you are totally honest about how you feel and for how long you have had the symptoms. Good luck.

  • I was on Zopiclone for 18 months. Had a chat with another doctor and was told 3-4 weeks maximum as it is so addictive. I get by on Amitryptiline, tramadol and temazapam. Not ideal but its better than Zopiclone which turned me into a zombie.

You may also like...